Ladies who have had RAI: Did it mess up your menstrual cycle?
I had RAI for hyperthyroidism (Graves') last Friday, 1/18. I had 20 MiCu. I feel perfectly fine, albeit a little tired.
However, I think I'm starting my period today. Under normal conditions, I'd be expecting my next period on Feb. 2, so I'm a little over a week early. Since I have (or had, I suppose) hyperthyroidism, I was used to getting my period a couple days earlier than normal every month, but not quite this early. I re-started my Methimazole on Tuesday; I have a follow-up with my endo on 3/13, but I'm going to call my PCP if I start to feel super awful before that.
So, have any of you other ladies had your menstrual cycle be screwed up as a result of RAI? I know it'll take a few weeks or so for hypo symptoms to show up (if they do at all), so I'm not necessarily concerned about that. This is just annoying. Plus I'm craving chocolate (and I HATE chocolate), so that's extra annoying too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.